# SDR IPXA2023032392178

- Difficulty date: February 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Aileron
- Part number: NRC6043501
- Part serial: 48414
- Condition: Damaged
- Location: Left I/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3L/H WING I/B AILERON LOWER SKIN DAMAGEREPLACED L/H WING I/B AILERON IAW UPS EO MD11-5750-85978-A DATED 02/12/2023 (MINOR)
